# SDR R61A201709050669

- Difficulty date: August 14, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003862001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD CARGO SHEAR TIE FRAME 16, STRINGERS 26 - 27R.  REMOVED AND  INSTALLED A NEW SHEAR TIE IAW SRM 51-43-03, 51-41-02, AND 51-41-01.
